Alert archive / Georgia / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 34, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Feb 24, 2016, 12:19 AM EST for 8 counties in Georgia. It was in force for 56 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 24, 2016, 12:19 AM EST (05:19 UTC)
- Expired
- Feb 24, 2016, 1:15 AM EST
- In force
- 56 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Baker County, GA, Calhoun County, GA, Clay County, GA, Dougherty County, GA, Early County, GA, Miller County, GA, Randolph County, GA, Terrell County, GA
The radar
The Ft Rucker radar (KEOX), 81 km from the middle of the area, began a volume at 05:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 24, 12:50 AM EST | TSTM WND DMG | 1 Ssw Arlington, GA | TREE DOWN ON POWER LINE NEAR ARLINGTON RESULTING IN POWER OUTAGE |
| Feb 24, 12:55 AM EST | TORNADO 1 | 3 E Clarks Mill, GA | RATED EF1 WITH A PATH LENGTH OF 5.1 MILES. DAMAGE WAS PRIMARILY TO PINE AND PECAN TREES. A PORTION OF THE SOUTHERN END WAS A FOCUSED AREA OF UPROOTED AND SNAPPED MATURE PINES...LEADING TO THE EF1 RATING. MUCH OF THE TORNADO TRACK RAN ALONG BOBBY LOCKE ROAD. |
| Feb 24, 1:00 AM EST | TSTM WND DMG | 1 Wsw Chickasawhatchee, GA | BROADCAST MEDIA REPORTS MULTIPLE TREES DOWN ALONG BOBBY LOCKE ROAD JUST OFF SASSER HEROD ROAD. WALB-TV REPORT. |
| Feb 24, 1:05 AM EST | TSTM WND DMG | 2 Se Hentown, GA | A FEW TREES WERE BLOWN DOWN JUST INTO EARLY COUNTY ALONG HIGHWAY 27. |
| Feb 24, 1:15 AM EST | TSTM WND DMG | 3 Ene Douglasville, GA | A FEW TREES WERE BLOWN DOWN ALONG HIGHWAY 216 JUST INTO BAKER COUNTY. |
| Feb 24, 1:20 AM EST | TSTM WND DMG | 4 N Walker, GA | TREE DOWN ON THE 5400 BLOCK OF OLD DAWSON ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 23, 9:08 PM EST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 5.3 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 100 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 605 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 120 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
257
WUUS52 KTAE 240519
SVRTAE
GAC007-037-061-095-099-201-243-273-240615-
/O.NEW.KTAE.SV.W.0034.160224T0519Z-160224T0615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1219 AM EST WED FEB 24 2016
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN DOUGHERTY COUNTY IN SOUTHWESTERN GEORGIA...
EASTERN EARLY COUNTY IN SOUTHWESTERN GEORGIA...
NORTHERN MILLER COUNTY IN SOUTHWESTERN GEORGIA...
CALHOUN COUNTY IN SOUTHWESTERN GEORGIA...
BAKER COUNTY IN SOUTHWESTERN GEORGIA...
SOUTHWESTERN TERRELL COUNTY IN SOUTHWESTERN GEORGIA...
SOUTHEASTERN CLAY COUNTY IN SOUTHWESTERN GEORGIA...
SOUTHEASTERN RANDOLPH COUNTY IN SOUTHWESTERN GEORGIA...
* UNTIL 115 AM EST
* AT 1219 AM EST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHEAST OF CUTHBERT TO NEAR EDISON TO 6
MILES SOUTHEAST OF BLAKELY TO 11 MILES SOUTHEAST OF COLUMBIA...
MOVING EAST AT 55 MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
COLQUITT...NEWTON...MORGAN...EDISON...ARLINGTON...SHELLMAN...
LEARY...WALKER...DOUGLASVILLE...DAMASCUS...SUTTONS CORNER...CUBA...
CORDRAYS MILL...OAK HILL...PARKSVILLE...TURMAN...SHIVERS MILL...
HEROD...MACEDONIA AND HOGGARD MILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM EST FOR SOUTHWESTERN
GEORGIA.
LAT...LON 3168 8434 3144 8423 3118 8446 3117 8498
3128 8487 3150 8484 3164 8487 3181 8452
TIME...MOT...LOC 0519Z 251DEG 48KT 3168 8473 3152 8473 3133 8483 3117
8500
HAIL...0.75IN
WIND...70MPH
$$
15-HARRIGAN1 follow-up statement
363
WWUS52 KTAE 240527
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1227 AM EST WED FEB 24 2016
GAC201-240536-
/O.CAN.KTAE.SV.W.0034.000000T0000Z-160224T0615Z/
MILLER GA-
1227 AM EST WED FEB 24 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MILLER COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM EST FOR SOUTHWESTERN
GEORGIA.
LAT...LON 3168 8434 3144 8423 3131 8435 3127 8475
3126 8486 3150 8484 3164 8487 3181 8452
TIME...MOT...LOC 0526Z 251DEG 48KT 3171 8462 3155 8462 3136 8473 3120
8490
$$
GAC007-037-061-095-099-243-273-240615-
/O.CON.KTAE.SV.W.0034.000000T0000Z-160224T0615Z/
DOUGHERTY GA-EARLY GA-CALHOUN GA-BAKER GA-TERRELL GA-CLAY GA-
RANDOLPH GA-
1227 AM EST WED FEB 24 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM EST
FOR WESTERN DOUGHERTY...NORTHEASTERN EARLY...CALHOUN...NORTHWESTERN
BAKER...SOUTHWESTERN TERRELL...SOUTHEASTERN CLAY AND SOUTHEASTERN
RANDOLPH COUNTIES IN SOUTHWESTERN GEORGIA...
AT 1226 AM EST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR SHELLMAN TO MORGAN TO NEAR ARLINGTON TO 9 MILES
WEST OF COLQUITT...MOVING EAST AT 55 MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
NEWTON...MORGAN...EDISON...ARLINGTON...SHELLMAN...LEARY...WALKER...
DOUGLASVILLE...DAMASCUS...SUTTONS CORNER...PATMOS...BETHANY...
CORDRAYS MILL...MOYE...ROWENA...OAK HILL...PARKSVILLE...TURMAN...
CLARKS MILL AND SHIVERS MILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM EST FOR SOUTHWESTERN
GEORGIA.
LAT...LON 3168 8434 3144 8423 3131 8435 3127 8475
3126 8486 3150 8484 3164 8487 3181 8452
TIME...MOT...LOC 0526Z 251DEG 48KT 3171 8462 3155 8462 3136 8473 3120
8490
HAIL...0.75IN
WIND...70MPH
$$
15-HARRIGANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 23, 7:04 PM EST, 5 hours 15 minutes earlier.
Area forecast discussion, Feb 23, 7:04 PM EST, 5 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
704 PM EST TUE FEB 23 2016
...Significant severe weather event expected tonight through
Wednesday morning...
.Aviation...
[Through 00Z Wednesday]...Conditions at the terminals will
deteriorate rapidly this evening and overnight at all the
terminals. Widespread strong to severe thunderstorms are expected
starting around 06Z to the west and clearing around 12Z to the
east. This is covered well in convective tempo groups with showing
gusts as high as 50kts at all but VLD. It will be windy behind
the front on Wednesday with gusts as high as 35 kts.
&&
.Prev Discussion [510 PM EST]...
.Near Term [Through Tonight]...
A powerful, deep-layer cyclone will move from LA to western TN
overnight dragging a cold front eastward and into the western
portions of our FA by daybreak. The front will be preceded by a
squall line or multiple bands of convection and supercells. A
significant severe weather threat accompanies this system and SPC
has now expanded the moderate risk area from near Albany to
Tallahassee westward with an enhanced and slight risk for severe
covering the remainder of the Tri-state region. The timing of the
severe weather threat remains unchanged beginning in our westernmost
zones between 11 pm and Midnight EST impacting SW GA and the western
Big Bend zones between 4 am and 8 am EST.
The global models continue to show strong forcing for ascent,
impressive shear and helicity values, especially from Albany to
Tallahassee westward. This includes 120 kt mid-upper level jet, low
level jet (85H) 50-60 kt, surface dewpoints in the lower to mid 60s,
deep layer shear (0-6km) around 60 kt, low level shear (0-1km)
exceeding 30 KT, and SBCAPE 500-1000 J/kg; highest near the
panhandle coast. This environment would support the development of
supercells with the possibility of significant and long lived
tornadoes. The 09z and 12z CAM shows long track updraft helicity
streaks in the moderate risk area. However, the main threat will
be damaging straight line winds up to 70 mph. Severe hail is also
possible, especially near the coast, due to stronger buoyancy and
relatively steep 700-500 mb lapse rates of 6 to 6.5 C/km.
.Short Term [Wednesday Through Thursday Night]...
The severe weather threat will be ongoing Wednesday morning as the
focus shifts to our eastern zones. The activity will end by
afternoon as the cold front clears to our east. We are expecting
windy conditions behind the front Wednesday with sustained winds
around 25 to 30 mph with frequent gusts over 40 mph. A wind
advisory will likely be issued after the severe weather threat
ends. High temperatures Wednesday may occur in the morning most
areas with temps remaining steady or slowly falling in the
afternoon. Expect cooler and dryer conditions for Thursday. Min temps
Thursday night may drop to the freezing mark for our northernmost
zones Thursday night.
.Long Term [Friday Through Tuesday]...
Throughout the long term, high pressure will dominate the CWA
suppressing rain chances. Until Sunday, the combination of the upper
level trough funneling cooler air to the region and low level high
pressure will keep temperatures fair and cool. Going from Sunday
into Monday, deep level ridging will build and temperatures will
begin to increase into the beginning of the work week.
On Monday, the GFS has a slight chance of a weak frontal boundary
dissipating to the northwest of the area that could potentially
bring rain to SE AL. However, being this far out in the forecast and
the rain only present in one model, will wait for later model runs
to confirm it.
.Marine...
A Gale Warning is in effect from this evening through Wednesday
evening for frequent gusts of 34-40 kt as a strong cold front
pushes through the local waters. The strong onshore winds ahead
of the cold front will drive the tides higher than normal. The
highest tides (coupled with relatively high astronomical tides)
will be in the 3 to 4 feet range at the time of high tide late
tonight and Wednesday, along the coast east of Apalachicola. This
is not quite high enough to warrant a Coastal Flood advisory.
Winds and seas will be slow to subside and may see advisory level
conditions from Wednesday night through Thursday night.
.Fire Weather...
A wetting rain is likely tonight as severe thunderstorms are move
through tonight. Winds will be very gusty behind the front with gust
of 30 to 40 mph possible. Dispersion indices will be high due
Wednesday to high transport winds.
.Hydrology...
Since we expect smaller, rather ragged bands of rain instead of a
large QLCS, our deterministic storm total QPF is a bit lower than
24 hours ago. This lower QPF is also aided by the expected rapid
movement of these rain bands. We expect rain totals from one half
to one inch, with the highest totals north and west of
Tallahassee. The Apalachicola River at Blountstown remains at
minor flood stage, and given the expected rain upstream, it's
likely to stay in minor flood through next week. Otherwise we're
not expected river flooding.
&&
.Preliminary Point Temps/PoPs...
Tallahassee 64 69 39 62 35 / 80 50 0 0 0
Panama City 60 64 42 60 38 / 90 30 0 0 0
Dothan 57 62 38 60 34 / 90 20 0 0 0
Albany 62 67 38 59 32 / 90 60 0 0 0
Valdosta 65 72 40 62 35 / 60 80 0 0 0
Cross City 65 72 41 63 34 / 40 80 0 0 0
Apalachicola 64 67 43 60 38 / 90 30 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through late tonight FOR South Walton.
GA...NONE.
AL...NONE.
GM...Gale Warning from 10 PM this evening to 10 PM EST Wednesday FOR
Apalachee Bay or Coastal Waters From Keaton Beach to
Ochlockonee River Fl out to 20 Nm-Coastal Waters From
Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
waters from Suwannee River to Keaton Beach out 20 NM-
Coastal waters from Apalachicola to Destin FL out 20 NM-
Waters from Suwannee River to Apalachicola FL from 20 to 60
NM-Waters from Apalachicola to Destin FL from 20 to 60 NM.
&&
NEAR TERM...BARRY
SHORT TERM...BARRY
LONG TERM...BARRY/CHANEY
AVIATION...BARRY
MARINE...BARRY
FIRE WEATHER...WESTON
HYDROLOGY...FOURNIERIn the hours before
Local storm report, Feb 23, 11:48 PM EST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1148 PM EST TUE FEB 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1133 PM TSTM WND GST 3 E MIDLAND CITY 31.32N 85.45W
02/23/2016 M47.00 MPH DALE AL ASOS
MEASURED GUST TO 41 KNOTS OR 47 MPH AT THE DOTHAN AIRPORT
AUTOMATED OBSERVATION.
&&
08-LAMERSLocal storm report, Feb 23, 11:56 PM EST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1156 PM EST TUE FEB 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM TSTM WND DMG PITTMAN 30.94N 85.82W
02/23/2016 HOLMES FL 911 CALL CENTER
SCATTERED REPORTS OF TREES BLOWN DOWN ACROSS PORTIONS OF
HOLMES COUNTY.
&&
08-LAMERSLocal storm report, Feb 24, 12:05 AM EST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1205 AM EST WED FEB 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1143 PM HAIL 1 E DE FUNIAK SPRING AI 30.73N 86.14W
02/23/2016 E0.75 INCH WALTON FL TRAINED SPOTTER
&&
MCDERMOTLocal storm report, Feb 24, 12:10 AM EST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1210 AM EST WED FEB 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1128 PM TSTM WND DMG 4 SSE MIDLAND CITY 31.26N 85.48W
02/23/2016 HOUSTON AL FIRE DEPT/RESCUE
POWERLINES DOWN ON MURPHY MILL ROAD. ALSO POWER LINES
DOWN ON WESTGATE AT TECHNOLOGY.
1128 PM TSTM WND DMG 4 WNW DOTHAN 31.24N 85.46W
02/23/2016 HOUSTON AL FIRE DEPT/RESCUE
TREE BLOWN INTO THE ROADWAY WEST MAIN AT JOHN D ODOM.
&&
08-LAMERSLocal storm report, Feb 24, 12:15 AM EST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1215 AM EST WED FEB 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1138 PM TORNADO KINSEY 31.30N 85.34W
02/23/2016 HOUSTON AL FIRE DEPT/RESCUE
KINSEY FIRE DEPARTMENT CALLED OUT FOR DAMAGE...RELAYED BY
THE MEDIA. THERE WAS ALSO A DEBRIS SIGNATURE ON EOX RADAR
AT THE TIME.
&&
08-LAMERSLocal storm report, Feb 24, 12:19 AM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1219 AM EST WED FEB 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM TSTM WND DMG REHOBETH 31.13N 85.44W
02/23/2016 HOUSTON AL BROADCAST MEDIA
ROOF DAMAGE TO SOME HOMES IN THE REHOBETH AREA.
&&
08-LAMERSThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 23, 11:54 PM EST | Severe Thunderstorm Warning | TAE | Clay, Early, Miller, Randolph | 51 min |
| Feb 24, 12:10 AM EST | Tornado Warning | TAE | Calhoun, Clay, Early, Randolph | 25 min |
| Feb 24, 12:38 AM EST | Severe Thunderstorm Warning | TAE | Baker, Clay, Decatur, Early, Miller, Randolph and 1 more | 67 min |
| Feb 24, 12:47 AM EST | Severe Thunderstorm Warning | TAE | Decatur, Seminole | 88 min |
| Feb 24, 12:50 AM EST | Severe Thunderstorm Warning | TAE | Dougherty, Lee, Terrell, Worth | 25 min |
| Feb 24, 12:52 AM EST | Tornado Warning | TAE | Calhoun, Dougherty, Lee, Terrell, Worth | 38 min |
| Feb 24, 1:10 AM EST | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Colquitt, Dougherty, Early, Lee and 4 more | 65 min |
| Feb 24, 1:12 AM EST | Tornado Warning | TAE | Decatur, Early, Miller, Seminole | 48 min |
| Feb 24, 1:25 AM EST | Tornado Warning | TAE | Baker, Calhoun, Dougherty | 35 min |
| Feb 24, 1:41 AM EST | Severe Thunderstorm Warning | TAE | Baker, Colquitt, Decatur, Early, Grady, Miller and 2 more | 49 min |
| Feb 24, 1:43 AM EST | Tornado Warning | TAE | Baker, Early, Miller, Mitchell | 31 min |
| Feb 24, 1:48 AM EST | Severe Thunderstorm Warning | TAE | Ben Hill, Turner | 27 min |
| Feb 24, 1:49 AM EST | Severe Thunderstorm Warning | TAE | Decatur, Grady, Seminole | 86 min |
| Feb 24, 2:03 AM EST | Tornado Warning | TAE | Dougherty, Lee, Worth | 27 min |
| Feb 24, 2:09 AM EST | Tornado Warning | TAE | Baker, Dougherty, Mitchell, Worth | 20 min |
| Feb 24, 2:12 AM EST | Severe Thunderstorm Warning | TAE | Baker, Ben Hill, Calhoun, Colquitt, Dougherty, Early and 6 more | 63 min |
| Feb 24, 2:21 AM EST | Severe Thunderstorm Warning | TAE | Baker, Colquitt, Decatur, Grady, Miller, Mitchell and 1 more | 54 min |
| Feb 24, 2:42 AM EST | Tornado Warning | TAE | Ben Hill, Dougherty, Lee, Turner, Worth | 29 min |
| Feb 24, 2:43 AM EST | Tornado Warning | TAE | Grady | 32 min |
| Feb 24, 2:59 AM EST | Severe Thunderstorm Warning | TAE | Colquitt, Grady, Mitchell, Thomas | 46 min |
| Feb 24, 3:12 AM EST | Tornado Warning | TAE | Ben Hill, Turner | 19 min |
| Feb 24, 3:37 AM EST | Severe Thunderstorm Warning | TAE | Berrien, Brooks, Colquitt, Cook, Lowndes, Thomas | 53 min |
| Feb 24, 3:54 AM EST | Wind Advisory | TAE | Baker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more | 14 hr |
| Feb 24, 4:29 AM EST | Severe Thunderstorm Warning | TAE | Berrien, Irwin, Tift | 27 min |
| Feb 24, 4:42 AM EST | Severe Thunderstorm Warning | TAE | Brooks, Lanier, Lowndes | 48 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.